MathSciNet Relay Station
MathSciNet bibliographic data
MR1854701 14L17 (16G60)
Farnsteiner, Rolf; Röhrle, Gerhard; Voigt, Detlef Infinitesimal unipotent group schemes of complexity 1. Colloq. Math. 89 (2001), no. 2, 179–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement